I took a tums and now have a terrible stomach ache. Help?

Stomach Ache. Without knowing all of the history, it's difficult to try to know for sure what's going on. However, it is highly unlikely that Tums, which is really just calcium carbonate (aka chalk) is the culprit. It's now 7 hours since you posted your question so if this is still going on, I recommend that you seek the on site medical care of your personal doctor, urgent care, or an ER.

Related Questions

How can I help stomach ache/pain from antibiotic usage? I've taken CVS Brand probiotics, but no relief. Can I take tums/pepto? Any other suggestions?

It depends... ...a lot on the particular antibitoic(s) you are taking. Some can be taken with food or antacids to reduced stomach upset, but there are a few for which antacids may reduce absorption and effectiveness. Contact the doctor or clinic where the antibiotic was prescribed. Read more...